# SDR CA040405001

- Difficulty date: March 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 47,965 hours
- Engine: Ge CF680C2A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Malfunctioned
- Location: Flap Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP JAM OCCURRED AFTER TAKE OFF. AIRCRAFT RETURNED TO THE STATION FOR RECTIFICATION. FLAP SFCC COMPUTER WAS RESET BY MAINTENANCE. FLAP SYSTEM WAS INSPECTED AND OPERATED SEVERAL TIMES WITH NO FAULT FOUND. AIRCRAFT WAS DISPATCH WITH NO FURTHER PROBLEM. AIRCRAFT WAS ROUTED TO THE MAIN BASE FOR FURTHER INVESTIGATION. DURING INSPECTION, FOUND WIRING DAMAGED AT REAR SPAR CONNECTOR 37 NVA.  WIRING REPAIRED AND COMPLETE WIRING INSPECTION WAS CARRIED OUT. EO RAISED TO CARRY OUT A FLEET INSPECTION ON REAR SPAR WIRING AND MAINTENANCE PROGRAM PERIODIC INSPECTION WILL BE IMPLEMENTED BASE ON RESULT OF THE INSPECTION EO.
